# SDR AALA202412040222

- Difficulty date: November 9, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 45,633 hours, 19,101 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG33172
- Condition: Worn
- Location: Zone 800
- Part time: 13,942 hours, 6,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L-2 DOOR EMERGENCY SLIDE GIRT HAS TEARS AND WORN SPOT. REMOVED AND REPLACED SLIDE PACK ASSEMBLY.
